Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 121, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 6:58 PM CDT for Clinton County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 5, 2017, 7:12 PM CDT
- In force
- 14 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Clinton County, KY
The radar
The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WUUS53 KLMK 052358
SVRLMK
KYC053-060030-
/O.NEW.KLMK.SV.W.0121.170405T2358Z-170406T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
658 PM CDT WED APR 5 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Clinton County in south central Kentucky...
* Until 730 PM CDT
* At 658 PM CDT, a severe thunderstorm was located near Albany,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Highway, Ida, Marlow,
Seventy Six, Decide and Browns Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
LAT...LON 3665 8522 3677 8524 3682 8512 3685 8506
3683 8506 3681 8503 3675 8500 3672 8502
TIME...MOT...LOC 2358Z 221DEG 57KT 3673 8519
HAIL...1.25IN
WIND...60MPH
$$
TWF2 follow-up statements
220
WWUS53 KLMK 060009
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
709 PM CDT WED APR 5 2017
KYC053-060030-
/O.CON.KLMK.SV.W.0121.000000T0000Z-170406T0030Z/
Clinton KY-
709 PM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN CLINTON COUNTY...
At 708 PM CDT, a severe thunderstorm was located near Cabell, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alpha and Cumberland City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
LAT...LON 3683 8510 3685 8506 3683 8506 3681 8503
3675 8500
TIME...MOT...LOC 0008Z 221DEG 57KT 3686 8505
HAIL...1.00IN
WIND...60MPH
$$
JDG470
WWUS53 KLMK 060012
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
712 PM CDT WED APR 5 2017
KYC053-060022-
/O.CAN.KLMK.SV.W.0121.000000T0000Z-170406T0030Z/
Clinton KY-
712 PM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for south central
Kentucky.
LAT...LON 3683 8510 3685 8506 3683 8506 3681 8503
3675 8500
TIME...MOT...LOC 0010Z 221DEG 57KT 3691 8499
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:29 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 5, 6:29 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Louisville KY 729 PM EDT Wed Apr 5 2017 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 610 PM EDT Wed Apr 5 2017 A broken line of severe thunderstorms has pushed east of the I-65 corridor, and individual cells continue to exhibit supercellular characteristics as they move northeast at 55 mph. There have been multiple reports of large hail of golf ball size and larger. Supercell thunderstorms will continue to pose a significant risk for large hail as they move toward Lexington, Danville, and Campbellsville. WBZ heights are quite low, around 9,000 ft, with a good amount of dry air in the mid levels. Damaging winds are likely as well. DCAPE remains around 900-1000 J/kg roughly along an axis from Greensburg to Lexington. Forecast soundings out ahead of the convection continue to show a nice inverted V signature with the low-level dry air. There is still a small risk for a tornado, but LCLs remain quite high at around 1250- 1500 meters. Issued at 507 PM EDT Wed Apr 5 2017 A 5H speed max coming into western Kentucky and the Wabash Valley is causing storms to blossom in a narrow corridor of PWAT around an inch, deep moisture convergence, and upper level divergence. The storms are expected to present a continuing, and possibly increasing, wind threat as they proceed into areas east of I-65 where mid- and low-level lapse rates are steeper and DCAPE values are higher. Large hail has been the main severe weather threat so far with these storms, and that threat will continue. The best tornado chances over the next few hours will be east of I- 65 and south of the Blue Grass Parkway in area of best SRH/EHI, and also near the warm front to the north. && .Short Term (Now through Thursday Night)... Issued at 200 PM EDT Wed Apr 5 2017 ...Severe Storms Likely this Afternoon/Evening... ...Windy Conditions Late Tonight and Thursday... Broad area of low pressure, 999 mb, extends from central MO to southern IL, with a warm front extending across southern IN this hour. Sunshine warming up the warm sector quickly, but dewpoints have stayed down according to area observations. Narrow area of higher dewpoints over western TN this hour, but very narrow. Still focused on potential for very large hail and damaging wind gusts as cold pools come out of supercells. Looking at a better tornado threat in a couple of areas, one over southern Indiana, along the front and another across Lake Cumberland as LCL's start to fall. Even outside of these storms, expect gusty winds because of the pressure gradient associated with that low pressure. The gradient will stick around overnight and Thursday. In fact, looking at very windy conditions for the day Thursday, as much colder air pours in. Likely we will issue a Wind Advisory later tonight for that Thursday period, with gusts to around 40 mph. In addition to the wind, expect showery conditions as moisture wraps around the upper low travelling by to our north. We may see a brief transition to rain/snow mix or just snow by daybreak Friday. .Long Term (Friday through Wednesday)... Issued at 230 PM EDT Wed Apr 5 2017 ...Freezing Temperatures May Return Early Saturday... Friday morning will be near freezing, but with windy conditions not expecting frost development. Saturday morning, high pressure will move across the TN Valley, and that looks to be a better chance for a freeze, especially in our normally colder locations. High pressure then shifts east of the region and we should have another warmup in store for the end of the weekend and the beginning of the next work week. Our next good rain chance will come in Monday night, as a cold front approaches. && .Aviation (00Z TAF Update)... Issued at 728 PM EDT Wed Apr 5 2017 The line of severe storms will clear LEX very quickly after the official start of the new TAF period. As tightly wound low pressure advances from IND to TOL tonight winds will keep up, coming in from the WSW remaining gusty to 25- 30kt. Low clouds and spotty light rain showers will move in after midnight with some wrap-around moisture behind the low. Those clouds, and possibly the showers as well, will hang tough through Thursday. Ceilings may lift into low end VFR in the afternoon, though that may be somewhat optimistic. Winds will remain strong and gusty from the west. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale.........13/EBW Short Term........RJS Long Term.........RJS Aviation..........13
Hazardous weather outlook, Apr 5, 5:21 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 621 PM EDT Wed Apr 5 2017 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 063>067-073>078-081-082-062230- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble- Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison- Hart-Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 621 PM EDT Wed Apr 5 2017 /521 PM CDT Wed Apr 5 2017/ ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Numerous storms are likely this evening as a cold front approaches the region. Some of these storms will become quite vigorous with severe weather likely until 10 PM EDT. Damaging winds, very large hail, and a tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail of any size, strong winds or wind damage, and any rotation in storms today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026-027-061-062-070>072-062230- Ohio-Grayson-Butler-Edmonson-Logan-Warren-Simpson- Including the cities of Hartford, Leitchfield, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 521 PM CDT Wed Apr 5 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any large hail or damage from earlier this evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Apr 5, 6:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 W FRANKFORT 38.19N 84.93W
04/05/2017 FRANKLIN KY 911 CALL CENTER
TREES DOWN REPORTED AT PEARIDGE RD,
FRANKFORT, KY.
&&
MEDLocal storm report, Apr 5, 6:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 SW ELIZABETHTOWN 37.68N 85.91W
04/05/2017 E0.88 INCH HARDIN KY PUBLIC
&&
MRCLocal storm report, Apr 5, 6:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 3 SW HISEVILLE 37.07N 85.86W
04/05/2017 BARREN KY EMERGENCY MNGR
BARNS FLATTENED BETWEEN GLASGOW AND
HISEVILLE.
&&
MRCSpecial weather statement, Apr 5, 6:36 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Louisville KY 736 PM EDT WED APR 5 2017 KYZ036-037-041-042-060000- Bourbon-Scott-Fayette-Harrison- 736 PM EDT WED APR 5 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SCOTT... WESTERN BOURBON...NORTHERN FAYETTE AND SOUTHWESTERN HARRISON COUNTIES... At 735 PM EDT, radar indicated strong thunderstorms were located along a line extending from 6 miles west of Cynthiana to Meadowthorpe. Movement was east at 40 mph. Winds in excess of 40 mph and dime size hail are possible with these storms. Locations impacted include... Lexington, Paris, Cynthiana, Meadowthorpe, Thoroughbred Acres, Bryan Station, Northland, Highlands, Viley and Spindletop Estates. LAT...LON 3842 8423 3808 8433 3804 8458 3839 8445 TIME...MOT...LOC 2335Z 259DEG 35KT 3836 8442 3808 8453 RJS
Local storm report, Apr 5, 6:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 2 ENE EMINENCE 38.38N 85.15W
04/05/2017 HENRY KY BROADCAST MEDIA
A ROOF WAS BLOWN OFF A MODULAR HOME. FOUR TO
5 BARNS WERE DESTROYED. A MOBILE HOME WAS
DESTROYED NEAR WATKINS LANE. TREES WERE
DOWNED. BOARDS WERE PEELED OFF A FENCE.
&&
MRCLocal storm report, Apr 5, 6:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 2 WNW CYNTHIANA 38.39N 84.33W
04/05/2017 HARRISON KY 911 CALL CENTER
REPORT OF A ROOF OFF A HOUSE ON SPRUCE DRIVE
AND KY STATE HWY 365.
&&
MEDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:16 PM CDT | Special Weather Statement | LMK | Hancock | 29 min |
| Apr 5, 2:22 PM CDT | Special Weather Statement | LMK | Grayson | 23 min |
| Apr 5, 2:33 PM CDT | Special Weather Statement | LMK | Butler | 12 min |
| Apr 5, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 23 min |
| Apr 5, 2:43 PM CDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 22 min |
| Apr 5, 3:02 PM CDT | Special Weather Statement | LMK | Butler | 13 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 23 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Apr 5, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 24 min |
| Apr 5, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Apr 5, 3:50 PM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
| Apr 5, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 15 min |
| Apr 5, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| Apr 5, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 26 min |
| Apr 5, 4:10 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 35 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Apr 5, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 26 min |
| Apr 5, 4:22 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| Apr 5, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 37 min |
| Apr 5, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 21 min |
| Apr 5, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 17 min |
| Apr 5, 4:28 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Apr 5, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 28 min |
| Apr 5, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 36 min |
| Apr 5, 4:42 PM CDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 5, 4:52 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 23 min |
| Apr 5, 4:53 PM CDT | Special Weather Statement | LMK | Cumberland | 37 min |
| Apr 5, 4:55 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 5, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 33 min |
| Apr 5, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 44 min |
| Apr 5, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 23 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 31 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer, Woodford | 31 min |
| Apr 5, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 45 min |
| Apr 5, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor, Washington | 36 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | LMK | Washington | 27 min |
| Apr 5, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more | 41 min |
| Apr 5, 5:36 PM CDT | Tornado Warning | LMK | Adair, Taylor | 24 min |
| Apr 5, 5:39 PM CDT | Special Weather Statement | LMK | Larue | 21 min |
| Apr 5, 5:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 48 min |
| Apr 5, 5:51 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Washington | 35 min |
| Apr 5, 5:56 PM CDT | Tornado Warning | LMK | Harrison, Scott | 19 min |
| Apr 5, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Metcalfe, Russell, Taylor | 25 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Boyle, Casey, Lincoln | 22 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Bourbon, Harrison | 22 min |
| Apr 5, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 20 min |
| Apr 5, 6:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more | 25 min |
| Apr 5, 6:20 PM CDT | Tornado Warning | LMK | Boyle, Lincoln | 25 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Apr 5, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Taylor | 29 min |
| Apr 5, 6:32 PM CDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 28 min |
| Apr 5, 6:36 PM CDT | Special Weather Statement | LMK | Scott | 24 min |
| Apr 5, 6:47 PM CDT | Tornado Warning | LMK | Fayette, Garrard, Jessamine, Madison | 13 min |
| Apr 5, 6:54 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.